# SDR MASA97132

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120026
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NIGHT MAINTENANCE, THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE MIDDLE BATTERY PACK, OPS CEHCK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
